# SDR 2022FA0000654

- Difficulty date: October 17, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 6,315 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT # 03766 - RIGHT AFTER LIFT OFF FROM GBG BASE APRON, ANALOG TRIPLE TACH GAVE ERRATIC INDICATIONS SHOWING #1 NEEDLE DROPPING TO 80-83 RANGE AND BOUNCING BACK UP TO MATCH ROTOR AND NUMBER 2. SIMULTANEOUSLY, VARTOMS DROPPED TO MANUAL MODE AND NG1 SPLIT TO HIGH SIDE, GIVING APPEARANCE OF TRYING TO DRAG THE NG2 UP. TURNED THE AIRCRAFT BACK TO THE APRON AND LANDED PROMPTLY WITHOUT FURTHER INCIDENT.
